Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Suffering from testy swollen. Is there any problem for that ?

My Left testy is swollen.and i had a infection in it and i am having treatment of that. Doctors are giving me antibiotics .but today i masturbated i wanna confirm that is there any problem in that or not
Asked On : Mon, 27 Jun 2011
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
You haven't mentioned since how long do you have this Problem and Since when have you been started on antibiotics. If you still continue to have pain and swelling, you should be refraining yourself from Masturbating. If the Pain and swelling has subsided, you can masturbate after a week of complete recovery, only when you are sexually aroused, may be twice or thrice a week. Stick to your treatment and Go for regular follow up.
Hope i have answered your query, I will be available to answer your follow up queries.

Wish you Good Health.
Answered: Mon, 27 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor